Solutions of minimal period for even classical Hamiltonian systems

Guihua Fei, Soon Kyu Kim, Tixiang Wang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The following classical Hamiltonian systems: dx2/dt2 +V′(x) = 0, for all x∈RN, where N is a positive integer, V:RN→R is a function and V′ denotes its gradient were studied. The usual inner product and norm in RN were denoted by a·b and |a|, respectively.

Original languageEnglish (US)
Pages (from-to)363-375
Number of pages13
JournalNonlinear Analysis, Theory, Methods and Applications
Volume43
Issue number3
DOIs
StatePublished - Jan 2001

Fingerprint Dive into the research topics of 'Solutions of minimal period for even classical Hamiltonian systems'. Together they form a unique fingerprint.

Cite this